Facebook Pixel
EmpowHER Guest

asking if theres a possibility if i could be pregnant ??? i really dont want that ... my period come the following day after having unprotected sex and i took a postinor 2 pill on the second day.

By Anonymous June 23, 2016 - 2:41pm
Rate This

Hi, I had unprotected sex one 21 of may and my period came one the 22nd of may, I took a postinor pill on the 24th of may ....... Now am having breast tenderness , back pain and my period is not on , is their any chance that I could be pregnant. Your sincere help would be appreciated.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you came to us with your concern.

Please contact your gynecologist or primary care physician about this. No, not because of pregnancy, because you are not. Starting your period the day after having unprotected sex proved that you did not.

Speak with your doctor because you took Postinor 2 when it was not necessary. Doing so caused your period to stop. Your doctor can best counsel you on this. Breast tenderness and back pain are side effects of the pill.


June 24, 2016 - 5:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!